MAUDE Adverse Event Report: O&M HALYARD, INC. HAND-AID* ARTERIAL WRIST SUPPORT; PATIENT CARE IV THERAPY SUPPORT PRODUCT

O&M HALYARD, INC. HAND-AID* ARTERIAL WRIST SUPPORT; PATIENT CARE IV THERAPY SUPPORT PRODUCT
Model Number 29980
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 15apr2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
O&m halyard, inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 3014421917-2021-00001 for the first patient.It was reported by the customer who stated, we are reaching out to you to inform you of an issue we are having using your arterial wrist support.We have had issues with them causing pressure sores between the thumb and fore finger.Additional information was received on 9-april-2021 that states, there ware two patients who have unstageable pressure injuries.No additional information has been received.
 
Additional Manufacturer Narrative
The product involved in the report has been processed for evaluation.The failure analysis lab (fal)received one (1) unused sample with no product packaging.The sample was evaluated under ambient light conditions.The sample and the ifu arrived inside its plastic bag and the sample appeared intact.The plastic bag was opened in the lab and the sample was inspected.The foam loop material was unwound from the wrist support.The two strips of loop material measure approximately 15 inches.The white arterial hand-aid starter block is inside the wrist support.The white foam block was removed.It reveals that the blue foam inside the wrist support appears indented with the shape of the white foam block.Also observed: the white foam block has an indentation on the side where it was secured inside the wrist support when wrapped with the loop material.The opposite ends of the loop material are affixed to the hook strip on the hard wrist support.They overlap each other.The fal is unable to evaluate the incident reported of the hook and loop being too aggressive with the evaluation performed in the lab.The device history record could not be reviewed as a lot number was not provided by the customer.An assessment of the production line was performed.The raw material foam was checked, the quality inspector at the external supplier was asked for the report of receipt and the certificate of conformity.The raw material was made according to the specification, the inspection receipt was accepted.A root cause was not identified since the raw material has not had any changes.No irregularities were found in the manufacturing process.All information reasonably known as of 08june2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or caused serious injury.

Common Device Name
PATIENT CARE IV THERAPY SUPPORT PRODUCT
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
MDR Report Key11680326
Report Number3014527898-2021-00002
Device Sequence Number16917991
Product Code ILH
UDI-Device Identifier30680651299803
UDI-Public30680651299803
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29980
Device Catalogue Number102998080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;